# SDR CA120829007

- Difficulty date: August 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HANDLE WAS DISCOVERED, DETACHED FROM ACFT.  HANDLE WAS ROUTED TO SHOPS FOR REPAIR, VISUAL INSPECTION SHOWS BEARINGS FAILED DUE TO LACK OF LUBRICATION AND CORROSION.  WHEN THE BEARINGS FAILED IT ALLOWED THE HANDLE TO BECOME DETACHED FORM THE OUTER HOUSING ASSY.
